Nuclearity of Semigroup C*-algebras. / an Huef, Astrid; Nucinkis, Brita; Sehnem, Camila F.; Yang, Dilian.

In: Journal of Functional Analysis, Vol. 280, No. 2, 108793, 28.09.2020, p. 1-46.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


Original languageEnglish
Article number108793
Pages (from-to)1-46
Number of pages46
JournalJournal of Functional Analysis
Issue number2
Early online date28 Sep 2020
Publication statusE-pub ahead of print - 28 Sep 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 39137895